Publications

2012

Burda Y., Khovanskii A. Polynomials invertible in k-radicals. arXiv   pdf

Burda Y., Khovanskii A. Signatures of Branched Coverings and Solvability in Quadratures. arXiv   pdf

Burda Y., Kadets L., Construction of the Heptadecagon and Quadratic Reciprocity. pdf

Burda Y., PhD thesis, Topological Methods in Galois Theory  UofT doctoral collection  pdf

2011

Burda Y., On a Problem of Gromov about Generalizing Alexandrov-Fenchel Inequality, C. R. Math. Rep. Acad. Sci. Canada Vol. 34 (4) 2012, pp. 101–104.  arXiv

Burda Y., Coverings over Tori and Topological Approach to Klein's Resolvent Problem, Transformation Groups, Volume 17, Issue 4 (2012), 921-951. Review: MR3000476. Abstract.  arXiv.  pdf.  

Burda Y., Khovanskii, A., Branching Data for Algebraic Functions and Representability by RadicalsBanach Center Publ. 94 (2011), 131-142, Polish Acad. Sci. Inst. Math., Warsaw, 2011.  Review: MR2882616.  Abstract.  arXiv.  pdf

2010

Burda Y., Around rational functions invertible in radicals.  arXiv.

2008

Burda Y., Khovanskii A., Degree of rational mappings, and the theorems of Sturm and Tarski, Journal of Fixed Point Theory and Applications 3, No. 1, 79-93 (2008). Reviews: Zbl 1159.14032, MR2402910.  Abstact.  pdf.


Č
Ċ
Yura Burda,
Mar 31, 2012, 9:09 AM
Ċ
Yura Burda,
Sep 23, 2012, 7:17 PM
Ċ
Yura Burda,
Jul 5, 2012, 11:04 AM
Ċ
thesis.pdf
(659k)
Yura Burda,
Sep 19, 2012, 11:09 AM